Dirk Töben


Address


Research Interests


Publications

  1. Parallel focal structure and singular Riemannian foliations. Trans. Amer. Math. Soc. 358 (2006), no.4, 1677-1704.
  2. (with M. Alexandrino) Singular Riemannian foliations on simply connected spaces. Differential Geom. Appl. 24 (2006), no. 4, 383-397.
  3. The generalized Weyl group of a singular Riemannian foliation. Foliations 2005, 399-409, World Sci. Publ., Hackensack, NJ, 2006.
  4. Singular Riemannian foliations on nonpositively curved manifolds. Math. Z. 255 (2007), no. 2, 427-436.
  5. (with M. Alexandrino) Equifocality of a singular Riemannian foliation. Proc. Amer. Math. Soc. 136 (2008), no. 9, 3271-3280.
  6. (with S. Hurder) The equivariant LS-category of polar actions. Topology Appl. 156 (2009), no. 3, 500-514.
  7. (with S. Hurder) Transverse LS-category for Riemannian foliations. Trans. Amer. Math. Soc. 361 (2009), no. 11, 5647-5680.
  8. On two generalizations of LS-category. NIMS Int. Workshop on Diff. Geom. and Related Topics (2009), 33-45.
  9. (with O. Goertsches) Torus actions whose equivariant cohomology is Cohen-Macaulay. J. Topol. (2010), no. 3(4), 819-846. Full text available here .
  10. (with O. Goertsches, H. Nozawa) Equivariant cohomology of K-contact manifolds, Math. Ann. 354 (2012), 1555-1582.
  11. (with M. Alexandrino, R. Briquet) Progress in the theory of singular Riemannian foliations, Differential Geom. Appl. 31 (2013), no. 2, 248-267.
  12. Localization of basic characteristic classes, Ann. Inst. Fourier 64 (2014) no. 2, 537-570.
  13. (with L. Florit, O. Goertsches, A. Lytchak) Riemannian foliations on contractible manifolds, Münster J. Math. 8 (2015), 1-16.
  14. (with O. Goertsches, H. Nozawa) Rigidity and vanishing of basic Dolbeault cohomology of Sasakian manifolds, J. Symplectic Geom. 14 (2016), no. 1, 31-70.
  15. (with O. Goertsches) Equivariant basic cohomology of Riemannian foliations, J. Reine Angew. Math. 745 (2018), 1-40.
  16. (with O. Goertsches, H. Nozawa) Localization of Chern-Simons type invariants of Riemannian foliations, Israel J. Math. 222 (2017), no. 2, 867-920.
  17. (with F. Caramello) Positively curved Killing foliations via deformations, Trans. Amer. Math. Soc. 372 (2019) 8131-8158.
  18. (with F. Caramello) Equivariant basic cohomology under deformations, Math Z. 299 (2021), 2461-2482.
Papers on the arXiv

Teaching/Ensino


Back

Last change: 14/6/2024